# SDR QXEA2016031400211

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 15,456 hours, 16,468 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYPE II/III FOWARD RT DOOR INDICATOR RT AT 23000 AT FUSELAGE DOORS WARNING ILLUMINATED PRESSURIZATION NORMAL INDICATIONS EXTINGUISHED DESCEDING THROUGH 14K.  FWD RT EMERGENCY DOOR PROXIMITY SENSOR TARGET ASSY.  ALL OPS CKS GOOD ACFT OK FOR CONTINUE SERVICE.
